TELEFLEX MEDICAL HUDSON ET TUBE, SHER-I-BRONCH, LS, 39 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Back to Search Results |
| Model Number |
IPN048997 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that the connecting points of the accessory piece has been snapping off while in use.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The customer provided photos that confirmed the defect reported by the customer "broken/cracked - double swivel connector".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.(b)(4).A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.